Equivalence of weak formulations of the steady water wave equations

Varvaruca, Eugen and Zarnescu, Arghir (2012) Equivalence of weak formulations of the steady water wave equations. Philosophical Transactions A: Mathematical, Physical and Engineering Sciences, 370 (1964). pp. 1703-1719. ISSN 1364-503X

Full text not available from this repository.

Abstract

We prove the equivalence of three weak formulations of the steady water waves equations, namely: the velocity formulation, the stream function formulation and the Dubreil-Jacotin formulation, under weak Hölder regularity assumptions on their solutions.

Item Type: Article
Keywords: water waves; vorticity; weak solutions
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Arghir Zarnescu
Date Deposited: 22 Oct 2012 15:45
Last Modified: 09 Sep 2013 14:41
URI: http://sro.sussex.ac.uk/id/eprint/22387
📧 Request an update